Hi all, new to the site. Has anyone had experience dealing with depression/anxiety while tapering off one med and starting a new one?
I’ve been on Ativan about 2 months, tapering the last month. The withdrawal gives me anxiety but being on it was making me feel sick anyway. (and giving me anxiety) I finally saw a psychiatrist 2 weeks ago and have been on 12mg of Zoloft and 1mg Ativan (.5Am/Pm) since then.
I am having so much anxiety about tapering fully off and increasing my Zoloft dose. (Things I’m def going to address with the psychiatrist!) But I’ve been dealing with this for so long (Thanksgiving is really when the original anxiety/panic started) that it’s giving me depression.
The anxiety gives me a constant gagging feeling so I can’t really leave the house. Just do some light chores, meditate and watch tv. Signed up for online therapy appts until I feel capable of going in person.
Has anyone experienced anything similar?